MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 INTUITION; BIT, DRILL

DEPUY IRELAND - 3015516266 INTUITION; BIT, DRILL
Catalog Number 252550002
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: h3, h6: product investigation summary: the product was returned to depuy synthes for evaluation.Visual inspection of the returned device found rounding on its cutter surface, the cutter tip deformed, little nicks on the hudson adaptor head and signs of usage on its overall surface.No other cosmetic anomaly was identified on the evidence provided.The observed condition can be traced to an off-axis assembly with its mating component; excessive force during trialing; or by actuating the device before it was fully seated.Properly handling and¿attention to the approved use of the device diminishes the risk of failure.A dimensional inspection was unable to be performed due to the post-manufacturing damage.A functional test was unable to be performed due to the post-manufacturing damage.However, based on the damage observed on the device, it is reasonable to consider a difficulty in the assemblance with its mating devices; as well as to impede the device to "run"/function as intended.The overall complaint was confirmed as the observed condition of the hpuni femoral peg drill would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.H3, h4, h6: device history record (dhr) review conducted: quantity manufactured: (b)(4) pieces.Date of manufacture: 02/28/2025.Any anomalies or deviations identified in dhr: no anomalies were found for this order a manufacturing record evaluation was performed for the finished device ng150846 lot number, and no non-conformances nor manufacturing irregularities were identified.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the drill does not run smoothly.It is wobbly.There was no patient harm and no surgical delay reported.

Brand Name
INTUITION
Common Device Name
BIT, DRILL
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key25666029
Report Number1818910-2026-11160
Device Sequence Number17583744
Product Code HTW
UDI-Device Identifier10603295544678
UDI-Public(01)10603295544678(10)NG150846
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number252550002
Device Lot NumberNG150846
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/24/2026
Initial Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown